# SDR DALA2022110707182

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 69,572 hours, 26,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9621764) DURING INSPECTION FOUND ENTRY WAY EMERGENCY EXIT LIGHTS INOP. R/R EMERGENCY EXIT BATTERY PACK M1675 PER B737 AMM 33-51. OPS CHK GOOD.
